# SDR 2008FA0000254

- Difficulty date: March 5, 2008
- Submitted: April 14, 2008
- Operation: General aviation
- Aircraft: N103UV
- Make and model: Diamon DA 40
- Aircraft serial: 40683
- Engine: Cont IO360*
- Propeller: Hartzl HCC2YR1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Condition: Damaged
- Location: Fuel Injection
- Part time: 687 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100 HR INSP, THE TECH DISCOVERED FINE METAL PARTICLES COVERING THE THROAT AND VALVE OF THE FUEL INJECTION SERVO (2576568-1, SN 70B10709).  THE SERVO WAS SENT TO A REPAIR FACILITY TO DETERMINE WHETHER OR NOT ANY OF THE METAL PARTICLES ENTERED THE SERVOS BLAST TUBES.  IT HAS BEEN DETERMINED THAT THE METAL ORIGINATED FROM THE CHAFING OF THE LOOSE FITTING INLET RING (ITEM 220) WITHIN THE FLANGE (ITEM 20).  THE LOOSE FIT IS DUE TO MFG.  MFG HAS NOT COME UP WITH A FIX AS OF THIS DATE.  FOR NOW WE ARE CEMENTING THE INLET RING TO THE FLANGE WHILE AWAITING A PERMANENT FIX.
